# SDR SWAA2025091614386

- Difficulty date: September 13, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N8785L
- Make and model: Boeing 737-8
- Aircraft serial: 67755
- Aircraft time: 9,386 hours, 4,762 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AED SLIDE FOUND NOT EVENLY FULLY SEATED; BIG GAP FOUND AT THE LOWER AFT SIDE.  REMOVED & REINSTALLED AED SLIDE IAW AMM 25-66-01-000-801 & AMM 25-66-01-400-801.
